MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN V-LOC 90; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

COVIDIEN LP LLC NORTH HAVEN V-LOC 90; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number VLOCM0003
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, at the end of the procedure during skin closure, the device's thread broke.The device has been opened or removed from the packaging just before its use.They used another device to complete the case.There was no patient injury.
 
Additional Manufacturer Narrative
Evaluation summary post market vigilance (pmv) led an evaluation of one device.The visual inspection of the samples noted one suture and two needles.One of the needles was observed to be detached from a suture, suture was not returned.The other needle was noted to be attached to the suture, the loop of the suture was observed to be broken but not returned.Unfortunately, because no sealed samples were returned, pmv could not verify that the loop broke out of packaging.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.Should new information become available, the file will be re-opened and the investigation summary amended as appropriate.If information is provided in the future, a supplemental report will be issued.

Brand Name
V-LOC 90
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
MDR Report Key7296493
Report Number1219930-2018-01048
Device Sequence Number1276432
Product Code GAM
UDI-Device Identifier20884521131603
UDI-Public20884521131603
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K100257
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Model NumberVLOCM0003
Device Catalogue NumberVLOCM0003
Device Lot NumberA7G0074VFX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2018
Initial Date Received by Manufacturer 02/08/2018
Supplement Date Received by Manufacturer04/04/2018
Initial Report FDA Received Date02/26/2018
Supplement Report FDA Received Date04/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1